# SDR SWIA2020090952411

- Difficulty date: July 12, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB GROUND SPOILER MIDDLE AND OB HINGE NUTS ARE CORRODED.  C-CHECK RO 9/5/2020.  REPLACED NUTS ON IB GROUND SPOILER MIDDLE AND OUTBOARD HINGES WITH SERVICEABLE ONES, IAW CRJ 200 AMM.  CALIBRATED TOOL USE TORQUE WRENCH ID WVACT1135, CAL DATE 16 MARCH 2020 DUE DATE 31 MARCH 2021.
